Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

A prozak question....

(3 Posts)
prozakuk Wed 24-Sep-08 10:17:16

Hello,
Just wondered if anyone had any advice.

Have been taking prozak for last 6 months (1 tablet a day). Saw gp yesterday as I've not been doing very good and she's doubled my dosage.

Trouble is there's a big family party this weekend (in-laws) which is going to be a bit scary. I'm scared of upping my dose now in case I go a bit skitty for the weekend.

Does anyone know whether the side effects from upping your dose are the same as from starting to take prozak from scratch?

I thought of waiting until after the weekend to increase my dose, but dreading the thought of the weekend, ho hum.

Thanks for any advice x

livinginadreamworld Wed 24-Sep-08 10:22:50

Hi Prozakuk,

i was in a similar situation last year, i found upping the dose to help, it did not feel like starting from scratch, just pushed me into a more comfortably 'level' place iyswim.

of course, we all react slightly differently... upping the dose is really unlikely to affect you that quickly, you may not feel the full effects for a week or two. I found i was the same for the first two weeks of the higher dose.

hope it goes well..

prozakuk Wed 24-Sep-08 10:41:34

Hi Living,

I remember feeling quite off the wall when I started taking them from scratch and didn't want to be feeling like that at the weekend!

I didn't think any effect would kick in that quickly but thanks for reassuring me...

x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now